Metric of special 2F-flat Riemannian spaces
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 7-11
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper we find the metric in an explicit shape of special $2F$-flat Riemannian spaces $V_n$, i.e. spaces, which are $2F$-planar mapped on flat spaces. In this case it is supposed, that $F$ is the cubic structure: $F^3=I$.
In this paper we find the metric in an explicit shape of special $2F$-flat Riemannian spaces $V_n$, i.e. spaces, which are $2F$-planar mapped on flat spaces. In this case it is supposed, that $F$ is the cubic structure: $F^3=I$.
Classification :
53B20, 53B30, 53B35, 53C15
Keywords: $2F$-flat (pseudo-)Riemannian spaces; $2F$-planar mapping; cubic structure
Keywords: $2F$-flat (pseudo-)Riemannian spaces; $2F$-planar mapping; cubic structure
@article{AUPO_2005_44_1_a0,
author = {Al Lamy, Raad J.},
title = {Metric of special {2F-flat} {Riemannian} spaces},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {7--11},
year = {2005},
volume = {44},
number = {1},
mrnumber = {2218562},
zbl = {1089.53020},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a0/}
}
TY - JOUR AU - Al Lamy, Raad J. TI - Metric of special 2F-flat Riemannian spaces JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2005 SP - 7 EP - 11 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a0/ LA - en ID - AUPO_2005_44_1_a0 ER -
Al Lamy, Raad J. Metric of special 2F-flat Riemannian spaces. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 7-11. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a0/